Doctor insights on:
Lithium And Headaches
Lithium, Welbutrin, or Lamictal: headache, facial numbness and one side tingling? I have these if I don't take them as soon as I wake up.
Also called cephalalgia, is pain anywhere in the region of the head or neck, & can be a symptom of a number of conditions affecting those areas. It originates from pain-sensitive structures such as cranium, muscles, nerves, vessels, subcutaneous tissues, eyes, ears, sinuses & mucous membranes. It is non-specific symptom & can be primary such as tension ha, or secondary ...Read more
Taking Lamictal, Lithium, Welbutrin. My heart rate 117-120 when I saw dr a couple times. Have headaches. Can fast heartbeat cause headaches?
Mild tachycardia, : or rapid heart rate, doesn't cause headaches. Lithium, Lamictal & Wellbutrin each can cause headaches. Your medication list implies that your diagnosis is Bipolar Disorder Type I. Do not alter any doses of any of med except at your psychiatrist's direction. See your primary MD routinely to check your blood pressure, weight, CBC & other labs since you need to stay on these meds & acetazolamide. ...Read more
I am on lithium 900 mg and lamictal 25 mg. I feel tired, have headaches and feel angry and irritable. Isuffer from depression and I am a worry wart. These symptoms have been affecting me from years. Can depressionor worry cause these symptoms or just mild
Get headaches behind the head. Is it due to depression/anxiety or meds? I'm on haldol, lithium, and lamictal. MRI normal.
I am taking 600mg of lithium. I am experiencing eye twitching, chest pains, headaches, dizziness, and nausea. What's wrong with me?
I have had dizzy spells, sore eyes, headaches, high blood pressure ... I take lithium and elmiron could they be causing these symptoms ?
Do i need a neurologic exam? Closed-head injury as a child w loss of consciousness and temp paralysis (no medical care). I suffer frequent headaches -some migraine- and have bipolar disorder. I currently take lithium, lamictal, serequel, zoloft, and levo
Yes: Time to see a neurologist.Get a more detailed answer ›
I am 33 years old femal .I use lithium for 5 years. I have peroid problems.10 11 days only spotted only one day little. To much headch?
Lithium?: It is better to talk with u medical doctor about ut. ...Read more
Many reasons: Headaches can be caused by a number of possibilities. These include hormonal fluctuations, dehydration, muscle tension, sinus/allergy issues, infections, migraines, tumors, and a number of other medical issues. Best to see your doctor to narrow the cause. ...Read moreSee 2 more doctor answers
Chemically, lithium is a light, soft, alkali metal. It's very highly reactive, so that in nature it's only found in compound form. It's useful in batteries. As a medication, Lithium Carbonate and citrate can be used to stabilize mood in people with bipolar disorder. In these people it can help with both mania and depression. Blood level monitoring is ...Read more
- Talk to a doctor live online for free
- Left eye twitching and headaches
- Headache with pain in the temples and eye sockets
- Earache and headache on one side
- Ask a doctor a question free online
- Nausea headaches dizziness and fatigue before ovulation
- Broken blood vessel in eye and headache
- I have a real bad headache stuffy nose and a stomach ache whata wrong with me
- Headache behind right eye and temple
- Talk to a urgent care specialist online for free